# SDR SWAA2013071518193

- Difficulty date: June 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 29,142 hours, 13,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PHOTOLUMINSCENT STRIP MISSING AT ROW 31.  R&R EEPLS IAW MM.
